Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 39, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at May 15, 2018, 2:16 PM EDT for 12 counties in Pennsylvania. It was in force for 74 min. 19 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 15, 2018, 2:16 PM EDT (18:16 UTC)
- Expired
- May 15, 2018, 3:30 PM EDT
- In force
- 74 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Centre County, PA, Clinton County, PA, Columbia County, PA, Huntingdon County, PA, Juniata County, PA, Lycoming County, PA, Mifflin County, PA, Montour County, PA, Northumberland County, PA, Snyder County, PA, Sullivan County, PA, Union County, PA
The radar
The State College radar (KCCX), 111 km from the middle of the area, began a volume at 18:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 15, 2:40 PM EDT | TSTM WND DMG | 5 E Muncy, PA | MULTIPLE TREES DOWN, INCLUDING TREE ON HOUSE. |
| May 15, 2:40 PM EDT | TSTM WND DMG | Hughesville, PA | TREE DOWN ON HOME. |
| May 15, 2:40 PM EDT | HAIL 0.88 | Muncy, PA | NICKEL SIZED HAIL. |
| May 15, 2:41 PM EDT | TSTM WND DMG | Mifflinburg, PA | ROOF BLOWN OFF |
| May 15, 2:45 PM EDT | TSTM WND DMG | Turbotville, PA | TREES DOWN |
| May 15, 2:55 PM EDT | TSTM WND DMG | Danville, PA | NUMEROUS TREES DOWN |
| May 15, 2:55 PM EDT | TSTM WND DMG | Riverside, PA | NUMEROUS TREES DOWN |
| May 15, 2:56 PM EDT | TSTM WND GST 52 | Penn Valley Airport, PA | |
| May 15, 2:57 PM EDT | TSTM WND DMG | 1 Se South Danville, PA | LARGE TREE DOWN ON SUNBURY RD. WIND GUST ESTIMATED AT 90 MPH. |
| May 15, 2:59 PM EDT | TSTM WND DMG | Danville, PA | TRACTOR TRAILER OVERTURNED ON THE BRIDGE BETWEEN DANVILLE AND RIVERSIDE |
| May 15, 3:00 PM EDT | TSTM WND DMG | 1 Nne Boyd, PA | NUMEROUS TREES DOWN AND TRUNKS SNAPPED. WIND GUST ESTIMATED AT 90 MPH. |
| May 15, 3:00 PM EDT | TSTM WND DMG | Bloomsburg, PA | NUMEROUS TREES DOWN. |
| May 15, 3:00 PM EDT | TSTM WND DMG | Pealertown, PA | NUMEROUS TREES DOWN. WIND GUST ESTIMATED AT 85 MPH. |
| May 15, 3:04 PM EDT | TSTM WND DMG | 1 W Willow Springs, PA | NUMEROUS TREES DOWN. WIND GUST ESTIMATED AT 85 MPH. |
| May 15, 3:08 PM EDT | TSTM WND DMG | Berwick, PA | ROOF OFF OF HOME. |
| May 15, 3:09 PM EDT | TSTM WND DMG | 1 W Lime Ridge, PA | CENTRAL COLUMBIA HIGH SCHOOL CONCESSION BUILDING TOPPLED |
| May 15, 3:09 PM EDT | TSTM WND GST 58 | 1 W Lime Ridge, PA | WIND GUST MEASURED AT CENTRAL COLUMBIA HIGH SCHOOL |
| May 15, 3:10 PM EDT | TSTM WND GST 50 | 3 S Berwick, PA | |
| May 15, 3:30 PM EDT | TSTM WND DMG | Shamokin, PA | NUMEROUS TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 16 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 15, 12:26 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 6.3 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 47 J/kg
- Mixed-layer CIN
- -484 J/kg
- Mixed-layer LCL
- 1259 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
696
WUUS51 KCTP 151816
SVRCTP
PAC027-035-037-061-067-081-087-093-097-109-113-119-151930-
/O.NEW.KCTP.SV.W.0039.180515T1816Z-180515T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
216 PM EDT TUE MAY 15 2018
The National Weather Service in State College PA has issued a
* Severe Thunderstorm Warning for...
Northumberland County in central Pennsylvania...
Northeastern Huntingdon County in central Pennsylvania...
Northeastern Mifflin County in central Pennsylvania...
Southeastern Centre County in central Pennsylvania...
Northeastern Juniata County in central Pennsylvania...
Snyder County in central Pennsylvania...
Southeastern Lycoming County in north central Pennsylvania...
Montour County in central Pennsylvania...
Columbia County in central Pennsylvania...
Union County in central Pennsylvania...
Southern Sullivan County in north central Pennsylvania...
Southeastern Clinton County in north central Pennsylvania...
* Until 330 PM EDT
* At 215 PM EDT, severe thunderstorms were located along a line
extending from near Williamsport to near Lamar to Centre Hall to
Whipple Dam State Park, moving east at 55 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Severe thunderstorms will be near,
Williamsport, Duboistown and Cogan Station around 220 PM EDT.
Montoursville, Reedsville, R.B. Winter State Park, Yeagertown,
Carroll, Montgomery, Seven Mountains, Muncy, Woodward and Milroy
around 230 PM EDT.
Mifflinburg, Sand Bridge State Park, Alfarata, Forest Hill,
Hughesville, Weikert, Snyder-Middleswart State Park, Troxelville,
Lairdsville and Reeds Gap State Park around 240 PM EDT.
Lewisburg, Milton, Biggertown, Linntown, Penns Creek,
Mcalisterville, McClure, Montandon, New Columbia and Middleburg
around 250 PM EDT.
Other locations impacted by these severe thunderstorms include
Wagner, Lime Ridge, West Milton, Marion Heights, Siglerville, Seven
Points, Hartleton, Garden View, Oval and Loganton.
For those driving on Interstate 80, this includes areas between the
Bellefonte and Nescopek exits, specifically from mile markers 172 to
247.
This includes Interstate 180 from mile markers 1 to 29.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4089 7628 4081 7631 4079 7634 4062 7688
4063 7695 4062 7697 4062 7804 4085 7775
4100 7759 4138 7705 4140 7628 4131 7631
4120 7632 4113 7627 4114 7623 4103 7623
4095 7621
TIME...MOT...LOC 1815Z 271DEG 47KT 4125 7710 4100 7750 4085 7765 4067
7789
HAIL...<.75IN
WIND...70MPH
$$
Dangelo1 follow-up statement
213
WWUS51 KCTP 151857
SVSCTP
Severe Weather Statement
National Weather Service State College PA
257 PM EDT TUE MAY 15 2018
PAC027-035-061-151906-
/O.CAN.KCTP.SV.W.0039.000000T0000Z-180515T1930Z/
Huntingdon PA-Centre PA-Clinton PA-
257 PM EDT TUE MAY 15 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HUNTINGDON...
SOUTHEASTERN CENTRE AND SOUTHEASTERN CLINTON COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 800 PM EDT for
central, south central and north central Pennsylvania.
LAT...LON 4089 7628 4081 7631 4079 7634 4062 7688
4063 7695 4062 7697 4062 7754 4094 7714
4099 7683 4136 7647 4140 7628 4131 7631
4120 7632 4113 7627 4114 7623 4103 7623
4095 7621
TIME...MOT...LOC 1856Z 271DEG 47KT 4124 7640 4099 7680 4084 7695 4066
7719
$$
PAC037-067-081-087-093-097-109-113-119-151930-
/O.CON.KCTP.SV.W.0039.000000T0000Z-180515T1930Z/
Northumberland PA-Mifflin PA-Juniata PA-Snyder PA-Lycoming PA-
Montour PA-Columbia PA-Union PA-Sullivan PA-
257 PM EDT TUE MAY 15 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR NORTHUMBERLAND...EAST CENTRAL MIFFLIN...NORTHEASTERN JUNIATA...
SNYDER...SOUTHEASTERN LYCOMING...MONTOUR...COLUMBIA...SOUTHEASTERN
UNION AND SOUTHEASTERN SULLIVAN COUNTIES...
At 256 PM EDT, severe thunderstorms were located along a line
extending from Waller to near Milton to near Kreamer to near
Richfield, moving east at 55 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
These severe storms will be near...
Fairmount Spgs, Mooresburg, Central, Waller, Jamison City,
Rohrsburg and Ricketts Glen State Park around 300 PM EDT.
Danville, Meiserville, Stonington, Buckhorn, Port Trevorton,
Riverside, Fremont, Jerseytown and Eyers Grove around 310 PM EDT.
Shamokin, Bloomsburg, Kulpmont, Mainville, Urban, Almedia,
Marshallton, Elysburg, Fairview-Ferndale and Knoebels Grove around
320 PM EDT.
Mount Carmel, Berwick, Wilburton Number Two, Wilburton Number One,
Aristes, Locustdale, Numidia, Shumans, Leck Kill and Mifflinville
around 330 PM EDT.
Other locations impacted by these severe thunderstorms include
Wagner, Lime Ridge, Marion Heights, Seven Points, Hartleton, New
Berlin, Stillwater, Millville, Herndon and Edgewood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4089 7628 4081 7631 4079 7634 4062 7688
4063 7695 4062 7697 4062 7754 4094 7714
4099 7683 4136 7647 4140 7628 4131 7631
4120 7632 4113 7627 4114 7623 4103 7623
4095 7621
TIME...MOT...LOC 1856Z 271DEG 47KT 4124 7640 4099 7680 4084 7695 4066
7719
HAIL...<.75IN
WIND...70MPH
$$
RXRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 12:31 PM EDT, 1 hour 45 minutes earlier.
Area forecast discussion, May 15, 12:31 PM EDT, 1 hour 45 minutes before
Area Forecast Discussion National Weather Service State College PA 1231 PM EDT Tue May 15 2018 .SYNOPSIS... Severe thunderstorms capable of significant damaging wind are forecast Tuesday afternoon and evening across parts of central Pennsylvania. A wet and muggy weather pattern will persist through late week into the weekend with areas of locally heavy rain and risk of flash flooding. && .NEAR TERM /THROUGH TONIGHT/... Severe Thunderstorm Watch 93 just issue for all of our CWA except for warren county - through 8 pm edt. After a few hour break in the isolated early convection over northern PA, generally cloud free skies and strong diabatic diabatic heating and advection of low to mid 60s dewpoints is priming the airmass for one or two lines of fast-moving tsra headed across our far NW counties ATTM. Latest HRRR has this expanding/intensifying line of TSRA screaming across much of central and northern PA by 21Z, while lagging back along its southern edge over the Lower Susq Valley. A second mesoscale mid/upper level vort max will ride east along the sagging/slowing frontal boundary near the mason dixon line tonight, bringing the chc for training heavy showers/tsra cells and heavy rain. Flash flood watch there through the first half of tonight issued very early this morning looks good. Central and northern counties of the state will dry out with some brief/partial clearing possible, before winds veer all the way around through the north and northeast, helping to develop a widespread lowering stratus deck toward daybreak Wednesday. && .SHORT TERM /WEDNESDAY THROUGH FRIDAY NIGHT/... A wet and humid weather pattern is expected to last through the end of the week as tropical moisture flowing northward collides with a stalled frontal zone across the Mid Atlantic region. This should result in some relatively cooler days (vs. mid-May climo) and warmer nights given moist/humid airmass. Highest precip probs are over south-central PA. && .LONG TERM /SATURDAY THROUGH MONDAY/... A persistent flow of subtropical moisture interacting with a quasi-stationary frontal system will keep conditions soggy over the region for the foreseeable future. The front will wag north and south for the next several days bringing periods of showers and thunderstorms with very little chance of any 12 hour period remaining dry in any one location. Proximity of drier air mass and high pressure to the north over southern Canada means that drier air will filter southward into far northern PA from time to time, giving at least some chance of periodic drier periods this week, but the main story is for daily chances of showers and thunderstorms until further notice. The Thursday night into Friday timeframe looks particularly wet as deep layer moisture surges (PW near 2.0") thanks to amplification of the offshore upper ridge coupled with a nearly stationary upper trough over the central plains. This will direct copious subtropical moisture northward into the eastern GLAKS and set the stage for locally heavy rains and potential flooding given what will have been a very wet week by that time. Temperatures should be above seasonal climate averages this week with a muggy summertime/humid feel given dewpoints in the 60s. && .AVIATION /16Z TUESDAY THROUGH SATURDAY/... Widespread VFR conditions will be interrupted by a few brief periods of MVFR/IFR with a gusty thunderstorm this afternoon and early evening. Strongest westerly wind gusts expected across the northern half of PA where westerly mid-level winds are over 50 kts. A cold front will push south across the region This afternoon, accompanied in many locations by a round of strong to potentially severe thunderstorms, with briefly reduced cigs/vsbys and possible strong wind gusts. Outlook... Wed-Thu...Rain/low cigs possible, mainly southern Pa. Fri...Rain/low cigs likely. Sat...Rain/low cigs possible. && .HYDROLOGY... Some repeat/training convection (on the tail end of fcst damaging Tstm wind complex) is possible across the southern tier of central PA mainly this evening. Collaborated with adjacent offices on FF watch across srn PA although would have preferred to issue a more short-fused watch. 1-3hr FFGs as low as 1-1.5 inches suggest some runoff problems are possible. Deep moisture feed advecting northward along stalled frontal boundary suggests potential for heavy rain/FF risk through late week. Current WPC EROs favor areas just south of PA for marginal to slight risk of flash flooding. && .CTP WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until midnight EDT tonight for PAZ033>036- 056-057-059-063>066. && SYNOPSIS...Lambert NEAR TERM...Lambert SHORT TERM...Lambert/Steinbugl LONG TERM...DeVoir AVIATION...Lambert HYDROLOGY...lambert
Hazardous weather outlook, May 15, 1:02 PM EDT, 1 hour 14 minutes before
Hazardous Weather Outlook National Weather Service State College PA 102 PM EDT Tue May 15 2018 PAZ033>036-056-057-059-063>066-161715- Somerset-Bedford-Fulton-Franklin-Perry-Dauphin-Lebanon-Cumberland- Adams-York-Lancaster- 102 PM EDT Tue May 15 2018 ...SEVERE THUNDERSTORM WATCH 93 IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Severe Thunderstorm Watch. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ005-006-010>012-017>019-024>028-045-049-050-161715- McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield- Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Mifflin- Juniata-Southern Clinton-Union-Snyder- 102 PM EDT Tue May 15 2018 ...SEVERE THUNDERSTORM WATCH 93 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ037-041-042-046-051>053-058-161715- Tioga-Northern Lycoming-Sullivan-Southern Lycoming-Montour- Northumberland-Columbia-Schuylkill- 102 PM EDT Tue May 15 2018 ...SEVERE THUNDERSTORM WATCH 93 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ004-161715- Warren- 102 PM EDT Tue May 15 2018 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This Afternoon and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather.
In the hours before
Special weather statement, May 15, 1:34 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service State College PA
134 PM EDT TUE MAY 15 2018
PAZ024-033-151815-
Somerset PA-Cambria PA-
134 PM EDT TUE MAY 15 2018
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF SOMERSET AND CAMBRIA
COUNTIES UNTIL 215 PM EDT...
At 134 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Belsano to near Ligonier. Movement was east
at 40 mph.
Pea size hail and wind gusts up to 50 mph are possible.
Locations impacted include...
Belmont, Johnstown, Westmont, Nanty-Glo, Windber, Portage, Ebensburg,
Salix-Beauty Line Park, Scalp Level, Loretto, Belsano, Boswell,
Paint, Ogletown, Sankertown, Geistown, Beaverdale-Lloydell,
Davidsville, Vinco and Dunlo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4018 7913 4036 7900 4057 7887 4059 7845
4054 7848 4051 7854 4037 7856 4035 7861
4031 7864 4028 7865 4026 7864 4012 7872
4014 7916 4016 7916
TIME...MOT...LOC 1734Z 261DEG 33KT 4054 7884 4023 7928
RXRLocal storm report, May 15, 1:42 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
142 PM EDT TUE MAY 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0119 PM TSTM WND DMG MAHAFFEY 40.88N 78.73W
05/15/2018 CLEARFIELD PA EMERGENCY MNGR
LARGE TREE DOWN BLOCKING BOTH LANES AT WEST MAIN STREET
AND SPRUCE STREET.
&&
EVENT NUMBER CTP1801803
COLBERTLocal storm report, May 15, 1:55 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
155 PM EDT TUE MAY 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 PM TSTM WND DMG 1 NW OSCEOLA MILLS 40.86N 78.28W
05/15/2018 CLEARFIELD PA EMERGENCY MNGR
MULTIPLE TREES DOWN
&&
EVENT NUMBER CTP1801804
COLBERTSpecial weather statement, May 15, 1:59 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service State College PA
159 PM EDT TUE MAY 15 2018
PAZ024>026-151845-
Blair PA-Cambria PA-Huntingdon PA-
159 PM EDT TUE MAY 15 2018
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF HUNTINGDON...BLAIR...AND
CAMBRIA COUNTIES UNTIL 245 PM EDT...
At 158 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Tyrone to near Horseshoe Curve to near East
Conemaugh. Movement was east at 30 mph.
Pea size hail and wind gusts of 50 to 55 mph are possible.
Strong thunderstorms will be near...
Tyrone, Bald Eagle and Birmingham around 205 PM EDT.
Altoona, Hollidaysburg and Warriors Mark around 210 PM EDT.
Franklinville and Bellwood around 215 PM EDT.
Sinking Valley, Canoe Creek State Park and Lilly around 220 PM
EDT.
Williamsburg around 230 PM EDT.
Whipple Dam State Park and Spruce Creek around 235 PM EDT.
Other locations impacted by these storms include Tunnelhill, Spring
Hill, Cassandra, Marklesburg and McConnellstown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4054 7857 4074 7826 4074 7813 4069 7794
4074 7783 4072 7777 4073 7768 4069 7771
4068 7768 4058 7783 4055 7784 4051 7783
4039 7807 4032 7840 4032 7860 4033 7862
4032 7863 4031 7900
TIME...MOT...LOC 1758Z 272DEG 27KT 4071 7824 4054 7849 4035 7884
DangeloLocal storm report, May 15, 2:08 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
208 PM EDT TUE MAY 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND GST 1 E BELLWOOD 40.60N 78.31W
05/15/2018 M52 MPH BLAIR PA PENNDOT RWIS
&&
EVENT NUMBER CTP1801805
RXRLocal storm report, May 15, 2:15 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
215 PM EDT TUE MAY 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM TSTM WND GST 1 E CRESSON 40.46N 78.57W
05/15/2018 M50 MPH CAMBRIA PA PENNDOT RWIS
&&
EVENT NUMBER CTP1801806
RXRThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 3:47 AM EDT | Flash Flood Watch | CTP | Adams, Bedford, Cumberland, Dauphin, Franklin, Fulton and 5 more | 15 hr |
| May 15, 8:16 AM EDT | Special Weather Statement | CTP | Tioga | 44 min |
| May 15, 11:38 AM EDT | Special Weather Statement | CTP | Elk, McKean | 52 min |
| May 15, 12:00 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clearfield, Elk, McKean | 75 min |
| May 15, 12:43 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clinton, Elk, Potter | 47 min |
| May 15, 12:46 PM EDT | Tornado Warning | CTP | Cameron, Clinton, Elk, Potter | 44 min |
| May 15, 12:58 PM EDT | Severe Thunderstorm Warning | CTP | Cambria, Cameron, Clearfield, Clinton, Elk | 57 min |
| May 15, 1:03 PM EDT | Special Weather Statement | CTP | Tioga | 42 min |
| May 15, 1:14 PM EDT | Severe Thunderstorm Warning | CTP | Tioga | 61 min |
| May 15, 1:25 PM EDT | Tornado Warning | CTP | Clinton, Lycoming, Potter, Tioga | 65 min |
| May 15, 1:34 PM EDT | Special Weather Statement | CTP | Cambria | 41 min |
| May 15, 1:42 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clearfield, Clinton, Lycoming | 63 min |
| May 15, 1:59 PM EDT | Special Weather Statement | CTP | Blair | 46 min |
| May 15, 2:04 PM EDT | Tornado Warning | CTP | Sullivan | 41 min |
| May 15, 2:11 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Centre, Huntingdon | 49 min |
| May 15, 2:34 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Huntingdon, Juniata, Mifflin, Perry | 56 min |
| May 15, 2:45 PM EDT | Tornado Warning | CTP | Montour, Northumberland, Snyder, Union | 24 min |
| May 15, 2:48 PM EDT | Tornado Warning | CTP | Columbia, Montour, Northumberland | 42 min |
| May 15, 2:51 PM EDT | Special Weather Statement | CTP | Huntingdon | 24 min |
| May 15, 3:14 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Dauphin, Juniata, Northumberland, Perry, Schuylkill and 1 more | 46 min |
| May 15, 3:23 PM EDT | Special Weather Statement | CTP | Fulton | 37 min |
| May 15, 3:34 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Franklin, Perry | 41 min |
| May 15, 3:45 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Franklin, Fulton, Lancaster, Lebanon and 3 more | 60 min |
| May 15, 4:14 PM EDT | Tornado Warning | CTP | Cumberland, Dauphin, Perry, York | 31 min |
| May 15, 4:31 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, York | 59 min |
| May 15, 4:41 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lancaster, Lebanon, York | 53 min |
| May 15, 5:07 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Lancaster, York | 83 min |
| May 15, 6:02 PM EDT | Areal Flood Advisory | CTP | Lancaster, York | 118 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.